# SDR AALA20071671

- Difficulty date: September 1, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1426 - AFTER GEAR RETRACTION RED NOSE GEAR DOOR LIGHTS REMAINED ILLUMINATED.  RECYCLED GEAR WITH NO HELP.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPACKED NOSE LANDING HEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
